# SDR AALA202206159614

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 33,476 hours, 3,919 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Fan
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS NOTICED ODOR SIMILAR TO ELECTRICAL SMELL AFTER APPROXIMATELY 12:45 OF FLIGHT IN MID CABIN. ODOR DISSIPATED AFTER IFE SYSTEM TURNED OFF. ACCOMPLISHED SMOKE ODOR FUMES JOB CARD 72L00021001 AND FOUND LEFT LOWER RE CIRCULATION FAN AT FAULT CAUSING ODOR. REMOVED AND REPLACED LOWER LT RE CIRCULATION FAN PER AMM 21-25-07.
